Mathematical games. A new kind of magic square with remarkable properties. As contained in Scientific American, volume 196, no. 1. Martin Gardner.

Mathematical games. A new kind of magic square with remarkable properties. As contained in Scientific American, volume 196, no. 1

New York: Scientific American, Inc., January, 1957. 4to, pp. 164; very good in original pictorial wrappers. Signed in ballpoint by Martin Gardner on p. 138, the first page of his article. Item #58815

Price: $125.00

See all items in Mathematics, Modern Literature
See all items by